You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1955/1/1
Contribution à la théorie de la formule simpsonienne des quadratures approchées
Download
PDF
- Contribution à la théorie de la formule simpsonienne des quadratures approchées
Article
Original scientific text
Title
Contribution à la théorie de la formule simpsonienne des quadratures approchées
Authors
Stanisław Gołąb
1
,
C. Olech
1
Affiliations
Kraków, Poland
Annales Polonici Mathematici
1955/1/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
176-183
Main language of publication
French
Published
1955
Exact and natural sciences
mathematics